Jump to content
Important Survey - Please Participate ×

81


[Gr...]

Recommended Posts

zDFSObb.png

 

Hello Greenrobin!

 

We are very glad that you found us!

 

I am sorry you are having issues with Clonazapam. It is common to experience the hallucinations when one tapers to fast. Consider re-evaluating your taper speed & percentage. We recommend 5-10% every 10-14days.

 

I would also like to suggest that you do some research on the various boards. Becoming well informed should better enable you to make difficult decisions as well as provide you with the tools you need for a successful taper & recovery.  You will find many knowledgeable members who will support your efforts to be benzo free. I have enclosed a few links below that may help you. Check them out!

 

Wishing you a smooth taper & speedy recovery!

Bella  :smitten:

 

 

 

Please take the time to tell us about your history by creating a signature:

 

For a direct link:

CLICK HERE --->

Create a Signature <--- CLICK HERE 

           

 

Links:

Professor Heather Ashton's

Boards:

 

 

Taper Info:

Suggested reduction rate is 5% - 10% every 10 - 14 days 

Create Your Own Taper Plan  by Jim Hawk 

You-Tube step-by-step  Tutorial Video

Other Tutorials:

 

Link to comment
Share on other sites

Hello greenrobin, Josh here.

The holicinations can be extremely troubling. I always describe it as having a bad trip. Weird coincidences happen or maybe it's just the repeat looping thoughts, whatever it is its brutal. I didnt leave my house for days on end I was afraid of water for whatever reason I thought I'd drown in the shower, just standing near it I would have full blown panic attacks, so needless to say my physical health deteriorated rapidly. I wouldn't use water on my toothbrush even when I did brush my teeth because of the tooth pains, I tried emptying my toilets out, any viable waterline was sealed off, funny enough theres a small lake outside of my window, and that. That was not good. I blamed that on my sleeplessness, I'd move my bed so it didnt face the window. I was in serious trouble. Eventually, luckily my mom came to check on me as I wouldn't answer the phone because of auditory holicinations or the volume being so unbearably loud. When she saw me she knew she had to call the ambulance and she did. I was so paranoid I was convinced the hospital was going to euthanize me, I thought at first they'd drown me in the little lake outside my house, but once they hooked me up to a bag with water in it..oh no. so those iv fluids I needed so badly rarely made it into my body. The hospital gave me whatever it was I needed and brought me back around. I haven't really been the same since, when I take the benzos it's a relief kind of on one hand, but also a curse in the other.

My recommendations mean little as I'm in the same boat with you, only my boat seems to have a leak in it.

Klonopin are thought to be one of the "stronger" benzos, where valium isn't as potent. Maybe switching over could help make tapering easier as .25 is such a small dose its hard to cut that down. An equivocal dose of .25 clonazepam is around 3.8 mg valium (diazepam)

I hope my horror story helps? Idk if it can lol, but I felt like connecting. What you are experiencing is normal. It's a natural response from our body. It does get better, this I know. But at the time it always seems like it will be like this forever.

 

Link to comment
Share on other sites

×
×
  • Create New...